# SDR RAIA00203109

- Difficulty date: March 27, 2002
- Submitted: April 7, 2002
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 5,837 hours, 5,105 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059104
- Part serial: 355
- Condition: Failed
- Part time: 5,837 hours, 5,105 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5316-PIT-RIGHT ENGINE WOULD NOT START. MAINTENANCE REMOVED AND REPLACED RIGHT STARTER, OPS CK OK.
